# SDR SIMA20170112002

- Difficulty date: January 12, 2017
- Submitted: January 13, 2017
- Operation: Air carrier
- Aircraft: N650AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145417
- Aircraft time: 37,545 hours, 34,064 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Unknown
- Location: Main Pax
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR HARD TO OPEN  AND CLOSE.  REMOVED BRACKET AND BELLCRANK BOLT IAW AMM 52-18-02 ALL WORK ACCOMPLISHED ON NRWC  650-DFW-03000, 03001, AND 03002. PERFORMED OPERATIONAL CHECK IAW AMM 52-18-00 ON MAIN CABIN DOOR. OPS CHECKED GOOD.
